# SDR SWIA200414235

- Difficulty date: December 4, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 5,939 hours, 5,242 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 784
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 922 hours, 769 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI, MACH TRIM CAUTION MESSAGE WITH STAB TRIM CH 2 STATUS MESSAGE, HAPPENED 3 TIMES ON TAXI FROM HANGAR TO GATE.  REMOVED AND REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD.
